# SDR CALA2013081990557

- Difficulty date: August 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 39,584 hours, 16,320 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SDCU STATUS MESSAGE.  BITE CHECK OF SDCU NOT FAULTING ANY SMOKE DETECTORS.  CHECKED CON AND WIRES AT AFT LAV 6WQ AND AFT CARGO BAY SMOKE DETECTOR 5WH.    REPLACED SMOKE DETECTOR (6WQ) IN LAVATORY F IAW MM,  OPS CHECKED GOOD.  REPLACED AFT CARGO  SMOKE DETECTOR (5WH) IAW MM 26-16-15, OP CHECKED GOOD.  CONNECTORS WERE CLEAN AND SERVICEABLE.
